RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1395–1403 (Mi de10926)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Higher-Order Approximations of the Averaging Method for Parabolic Initial-Boundary Value Problems with Rapidly Oscillating Coefficients

V. B. Levenshtam

Rostov State University

Full text: PDF file (1305 kB)

English version:
Differential Equations, 2003, 39:10, 1471–1479

Bibliographic databases:

UDC: 517.955
Received: 24.06.2000

Citation: V. B. Levenshtam, “Higher-Order Approximations of the Averaging Method for Parabolic Initial-Boundary Value Problems with Rapidly Oscillating Coefficients”, Differ. Uravn., 39:10 (2003), 1395–1403; Differ. Equ., 39:10 (2003), 1471–1479

Citation in format AMSBIB
\Bibitem{Lev03}
\by V.~B.~Levenshtam
\paper Higher-Order Approximations of the Averaging Method for Parabolic Initial-Boundary Value Problems with Rapidly Oscillating Coefficients
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1395--1403
\mathnet{http://mi.mathnet.ru/de10926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955036}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1471--1479
\crossref{https://doi.org/10.1023/B:DIEQ.0000017919.43170.97}


Linking options:
  • http://mi.mathnet.ru/eng/de10926
  • http://mi.mathnet.ru/eng/de/v39/i10/p1395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method”, Russian Math. (Iz. VUZ), 48:3 (2004), 37–41  mathnet  mathscinet  zmath  elib
    2. V. B. Levenshtam, “Asymptotic integration of parabolic problems with large high-frequency summands”, Siberian Math. J., 46:4 (2005), 637–651  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:71
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020